# SDR 96ZZZX4344

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGVQG
- Make and model: Cessna U206F
- Aircraft serial: U20602082
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Condition: Corroded
- Location: Tip Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION AND DEFECT REPORT RECEIVED FROM TRANSPORT CANADA ON A CESSNA U206 IN WHICH CHECK VALVES, FUEL LEVEL TRANSMITTERS, AND TRANSFER PUMPS WERE FOUND CORRODED IN THE AUXILIARY FUEL TIP TANKS INSTALLED IAW STC SA4368WE.  HAVE DETERMINED THE CORROSION RESULTED FROM CONDENSATION WITHIN THE TANKS DUE TO LOW FUEL LEVELS OVER AN EXTENDED PERIOD OF TIME.  NOTE THAT THIS PHENOMENON IS NOT UNIQUE TO THE FLINT AUXILIARY FUEL TIP TANK INSTALLATION.
